i dont have any experience with tramadol,,,but im sure i have read on here others that do...if you dont get any answers in a few minutes...go browse the archives...may find something there...
my only suggestion is a hot scorching bath/shower...wont last long but it does relieve for a minute...i know thats no help at all...but i have rls anyway and thats what i do...i could sleep in a shower...
best of luck to you, and if you have anymore questions that i cant answer, ill do my best...lol
your in my prayers...love, natasha
search this site for the THomas recipe it herbal.. get some Hylands Restful Legs its homeopathic for RLS. get lots of motrin its safe to take 800mgs at a time a few times a day. Hot showers/baths. Immodium. B12 for energy.. i would avoid caffeine.. lots of fluids..water gatorade. and just hang on...post here as often as you need. oh.. and valerian root extract helps sleep and anxiety( i prefer the liquid) or melatonin.
Docs suck in this area.. i had it prescribed to me once it messed with my anti depressant. it acts just like a narcotic in the body..and has withdrawl symptoms..
that seems to be the common reaction by many medical profs.sux huh.i dont doubt 4 1 minute doubt that wot ur describing is full blown opioid wds.ur in the same boat wif the rest of us except docs wont even acknowledge wot ur going thru.i really do empathise wif ur dilemma.
Thank you all for the quick replies. Yeah, I had RLS to begin with. That's how I was able to describe the feeling to the "nurse." I took some benadryl, melatonin AND valerian root to try to help. (Benadryl about 4 hours ago, other stuff just recently). I'll try the other things as well. Thanks so much, guys. Take care, and good night, hopefully!
Sorry to hear that your complaints fall on deaf ears. I was told once that I could not possibly be going through w/d from Paxil either. I can tell you that It was just as horrible as coming off narcs.
I had only been taking tramadol for one month at 2 50mg pills twice daily and then stopped as I no longer felt I needed it and suddenly starting experiencing all the anxiety, insomnia, mood swings and all the other crap we know comes with these withdrawals. So after going back on to confirm it was withdrawals from the Tramadol (which I was led to believe was non habit forming or dangerous!) I went cold turkey for 7 days but cracked from the intolerable nature of the side effects on the eighth day and started to taper off slowly by breaking up my pils into quarter sizes of my usual dose (16 quarter pills taken about hourly throughout the day) but that was just as maddening as going cold turkey so I've gone cold turkey again.
This time I am on day 6 of withdrawals and the whole time I have been taking a multivitamin, Calcium/Magnesium/Zinc, Super B Complex, Flax Seed Oil, Vitamin E, 1000mg vitamin C, DHEA 25mg, and 500mg of Valerian Root.8% (Valerenic Acids) and I think especially because of the Valerian my withdrawal anger, anxiety and mood swings from the first 7 day attempt have been dramatically softened and it has been much less traumatic though still a debilitating hell on a mental and physical level as I never know what I'm going to feel from one hour to the next with wither fatigue, mood swings, nausea. It appears to be getting better as the body aches of gone down to a trickle and my mental clarity is returning yet I still dont get much sleep and I have been taking 8mg of Klonopins (regularly prescribed) the whole time. I rarely get more than 4 hours of sleep in a row though in the beginning I barely got 2.
My ultimate question is for someone who has used only 200mg per day for only little over a month how much longer can I expect the insomnia/mania, anxiety and chaotic/episodic manifestation of opiate withdrawal symptoms to last?
I've heard some say 7 days but that wasn't the case; I've heard 3 weeks but I've only taken one bottle and must of JUST got physically addicted near the end of that one bottle because there were days during that month that I went a day or two without a dose with no sign of any withdrawal symptoms whatsoever.
Any other short term users out there have perspective on how much longer I must endure this most evil and torturous disruption of my psycho-physical sanity and well being?
so sorry. I was told recently that i would get no withdrawals from vicodin. after two years.... no ill effects he said, just stop taking them... either he didnt give a crap, or he was severely misinformes...
trama's are nasty little things. not near the pain relief but all the bad WD's of opiates and plus the risk of seizure. i really wish they would stop over prescribing these things. the RLS with trams i have found to be worse than lortabs or percs. if they are gonna give you trams they might as well just give you an rx for lortab 5's or something, better in the end. anyway you do need to taper off them because of the risk of seizure, and they give you nasty depression after you get off so b prepared for that.
Amen! Everyone thinks tramadol is a safe drug because its not an opiate, but it does bind with receptors in your brain. Please watch for the most dangerous side effect... Seizures. I had them the day I quit, it was awful!! I have them every 8 or so months with them. Tramadol is a dangerous drug. When I tried to stop it I was sick as a dog, In the bathroom all day for a couple days, after that then I could barely get out of bed, then the depression... I am having a harder time kicking this stuff then I had kicking the real opiates. (Norco 7.5/325) I will be truthful for me opiates were nothing to get off compared to Tramadol (Thats my experience)
I'm just coming in on this conversation but it has help me not feel so alone tonight. I have been taking Tramadol for about 6 weeks and had a disc worked on. Feeling better but now going through withdrawals from the Tram. I never take pain pills so this is new to me. The RLS and manic feelings are driving me crazy. I'm so angry at people like it's a hormone issue but it's not. I just took 1 mg xanax and drinking lots of water, taking my vitamins and healthy eating. I started a diet yesterday and between the two I can barely do this right now. Any other suggestions? I hope someone is still here to chat, this is an old post. :/
This is a very old thread. Please go to the top of the forum page and post a new question. This way you will get a lot more support. There are tons of people here with great suggestions and feedback. We are basically a family and we will listen with no judgements :-)